# SDR 2002FA0000590

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: General aviation
- Aircraft: N200VW
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- Aircraft time: 7,556 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Bracket
- Condition: Sheared
- Location: Mlg
- Part time: 7,556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FAILURE OF RIVETS ATTACHING PIPER UPLOCK BRACKETS TO ATTACHING RIB.
